# SDR I5PA2021111775707

- Difficulty date: November 17, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 63,435 hours, 33,492 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Starter
- Part number: 5198588
- Part serial: 14648
- Condition: Unserviceable
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

APU STARTER BRUSHES WORN. REMOVED AND REPLACED APU STARTER REF AMM 49-41-01.
